# SDR QXEA9700841

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivets
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 15205 STRINGER 16A CLIP RIVITS BACKTAILS HAVE EDGES THAT ARE FLUSH WITH FRAME.  REPLACED IAW FOKKER SRM 53-02-13 PAGE 4 FIGURE 2.
